# SDR 54284

- Difficulty date: December 29, 2003
- Submitted: January 8, 2004
- Operation: Air carrier
- Filed by: National Flight Services Inc, repair station DSCR311D
- Aircraft: N26932
- Make and model: Swrngn SA227AC
- Aircraft serial: AC660
- Aircraft time: 27,856 hours
- Engine: Garrtt TPE3311U
- Engine time: 22,672 hours, 32,738 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Plenum
- Part number: 310166812
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLENUM CRACKED AT IGNITER BOSS WELD.
